Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Sep 3, 2013, 4:16 PM CDT for Mobile County, Alabama. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2013, 4:16 PM CDT (21:16 UTC)
- Expired
- Sep 3, 2013, 5:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
The radar
The Mobile radar (KMOB), 6 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
647 WUUS54 KMOB 032116 SVRMOB ALC097-032215- /O.NEW.KMOB.SV.W.0124.130903T2116Z-130903T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 416 PM CDT TUE SEP 3 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA... * UNTIL 515 PM CDT * AT 407 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 4 MILES NORTHEAST OF REGIONAL AIRPORT IN WEST MOBILE...OR 5 MILES WEST OF I65 AND US 45...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE... SEMMES... PRICHARD... I65 AND US 45... I65 AND I165... I65 AND AL 158... I10 AND I65... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 20 AND 24. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 15. LAT...LON 3063 8806 3062 8839 3086 8837 3087 8810 TIME...MOT...LOC 2116Z 341DEG 4KT 3072 8819 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:57 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 3, 2:57 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 257 PM CDT TUE SEP 3 2013 .SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...FOR TONIGHT THROUGH WEDNESDAY...A WEAK FRONTAL BOUNDARY MEANDERS OVER THE FORECAST AREA THROUGH THE PERIOD WHILE A SURFACE RIDGE REMAINS OVER THE NORTHERN GULF AND PROMOTES A SOUTHWESTERLY FLOW AHEAD OF THE BOUNDARY. A LONG-WAVE TROF ORIENTED ALONG THE EAST COASTAL STATES AND EXTENDING INTO THE EXTREME SOUTHEAST STATES ADVANCES EASTWARD SLIGHTLY ALLOWING FOR RIDGING DOMINATING THE PLAINS TO BUILD SLIGHTLY INTO THE REGION. THE IMPACT FROM THIS IS SLIGHTLY WARMER TEMPERATURES ABOVE 700 MB ALONG WITH SLIGHTLY LESS MOISTURE IN THE 700-850 MB LAYER. DESPITE THE PRESENCE OF THE FRONTAL BOUNDARY AND ANOTHER WEAK SEA BREEZE EXPECTED TO DEVELOP...THE SOMEWHAT LESS FAVORABLE CONVECTIVE ENVIRONMENT WILL LIMIT CONVECTION CORRESPONDINGLY WITH AFTERNOON CAPES INCREASING TO 1500-2000 J/KG. WILL HAVE SLIGHT CHANCE POPS FOR LINGERING CONVECTION THIS EVENING...CONTINUING NEAR THE COAST OVERNIGHT. FOR WEDNESDAY WILL HAVE CHANCE POPS ACROSS THE SOUTHERN HALF OF THE AREA BY LATE WEDNESDAY MORNING WITH SLIGHT CHANCE POPS FURTHER NORTH WHERE DRIER DEEP LAYER AIR WILL BE PRESENT. MODEL SOUNDINGS CONTINUE TO SHOW MODERATELY DRY MID LEVEL AIR WHICH WILL ENHANCE CONVECTIVE DOWNDRAFTS WILL CONTINUE TO MAKE FOR SOME POSSIBLE STRONG STORMS. TEMPERATURES WILL BE NEAR OR A FEW DEGREES ABOVE SEASONABLE VALUES. /29 WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...UPPER HIGH CENTERED OVER CO REMAINS PRETTY MUCH AS IS UNTIL THURSDAY NIGHT...THEN BEGINS TO SHIFT EAST AS A STRONGLY ORGANIZED SYSTEM MOVES INLAND OVER THE NW-ERN CONUS. THE UPPER RIDGE OVER THE EASTERN CONUS DOESN'T QUITE SEE ANY MOVEMENT THURSDAY NIGHT...WITH THE TROUGH AXIS REMAINING ALONG THE EAST COAST. GUIDANCE IS ALL ADVERTISING A SHORTWAVE MOVING INTO THE EAST COAST TROUGH WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...BRINGING THE SURFACE BOUNDARY STRETCHED ACROSS N-RN LA/CENTRAL MS AND AL SLOWLY SOUTHWARD...TO OVER NORTHERN-MOST SECTIONS OF THE FA. THE NAM IS MORE AGGRESSIVE WITH BRINGING THE SURFACE BOUNDARY/DRIER AIR SOUTHWARD ACROSS THE FA LATE THURSDAY THROUGH THURSDAY NIGHT THAN THE COURSER GUIDANCE...WITH THE 1.5" ISOHYET PUSHING TO NEAR THE COAST BY FRIDAY SUNRISE. THIS MEANS THE NAM IS ADVERTISING A SLIGHTLY COOLER...DRIER FORECAST FOR THIS PERIOD...ESPECIALLY THURSDAY AND THURSDAY NIGHT. HAVE LEANED TOWARDS THE GFS/ECMWF FOR THE FORECAST...WITH POPS JUST A BIT BELOW SEASONAL AND TEMPS AROUND. .LONG TERM...(FRIDAY ON)...HAVEN'T CHANGED THE PREVIOUS EXTENDED...OTHER THAN TO BLEND WITH THE SHORT TERM. GUIDANCE IS ADVERTISING T6HE UPPER HIGH OVER CO/KS AND THE NW-ERN CONUS LOW HAVING A SHOVING MATCH FRIDAY INTO SUNDAY. THERE AFTER...THE WESTERN CLOSED LOW OPENS INTO AN UPPER TROUGH OVER THE WESTERN CONUS...BUT THE EAST COAST TROUGH FILLS...ALLOWING THE UPPER HIGH TO SHIFT EAST...TO OVER THE MID MISS/TENN RIVER VALLEYS BY TUESDAY WHERE IT REMAINS FOR THE REST OF THE FORECAST. TEMPS REMAIN ABOVE SEASONAL...THOUGH POPS DROP A BIT MORE BELOW SEASONAL LEVELS. && .AVIATION...(18Z ISSUANCE)...WILL BEGIN WITH VFR CONDITIONS WITH VCTS AT THE TAF SITES THEN BASED ON LATEST RADAR TRENDS AND PERSISTENCE...HAVE INCLUDED A TEMPO GROUP FROM 19-23Z FOR MVFR CONDITIONS IN THUNDERSTORMS. VFR CONDITIONS FOLLOW FOR THE REMAINDER OF THE TAF PERIOD WITH RELATIVELY LIGHT WINDS. /29 && .MARINE...A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF SHIFTS INTO THE SOUTHEAST STATES THROUGH THE WEEKEND. A LIGHT TO OCCASIONALLY MODERATE SOUTHERLY FLOW DEVELOPS EACH DAY...BECOMING NORTHERLY LATE EACH NIGHT. WINDS AND SEAS WILL BE HIGHER IN OR NEAR SHOWERS AND THUNDERSTORMS AND ALSO DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 92 71 93 71 / 20 30 20 30 20 PENSACOLA 74 91 74 92 73 / 20 30 20 30 20 DESTIN 77 90 76 90 75 / 20 30 20 30 20 EVERGREEN 69 93 69 95 67 / 20 30 20 30 20 WAYNESBORO 68 93 69 94 70 / 20 20 10 30 10 CAMDEN 67 93 68 95 65 / 20 20 10 20 10 CRESTVIEW 70 93 69 94 68 / 20 30 20 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 29/16
Hazardous weather outlook, Sep 3, 5:15 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 515 AM CDT TUE SEP 3 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 515 AM CDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY AND EARLY THIS EVENING. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE OVER THE LOWER HALF OF THE FORECAST AREA THIS AFTERNOON...CONTINUING THROUGH EARLY THIS EVENING. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN RESTRICTING VISIBILITIES TO ONE MILE OR LESS CAN BE EXPECTED WITH THE STRONGER STORMS TODAY. A FEW STORMS COULD BRIEFLY REACH SEVERE LIMITS LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP MOSTLY OVER THE LOWER HALF OF THE FORECAST AREA ON THURSDAY WITH LESS COVERAGE LATER IN THE WEEK AND OVER THE WEEKEND. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE MOSTLY LATE IN THE AFTERNOON ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-041200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 515 AM CDT TUE SEP 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. STRONG GUSTY WINDS UP TO 40 KNOTS WITH FREQUENT LIGHTNING WILL BE POSSIBLE WITH SOME OF THE STRONGER THUNDERSTORMS ESPECIALLY THIS AFTERNOON. ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE...MOSTLY THROUGH EARLY TO MID AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE FORECAST PERIOD. ISOLATED WATERSPOUTS WILL BE POSSIBLE MOSTLY DURING THE MORNING AND EARLY AFTERNOON HOURS.
In the hours before
Special weather statement, Sep 3, 2:26 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 226 PM CDT TUE SEP 3 2013 FLZ003-004-032030- INLAND SANTA ROSA FL-SANTA ROSA FL- 226 PM CDT TUE SEP 3 2013 ...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SANTA ROSA COUNTY IN NORTHWEST FLORIDA...THROUGH 330 PM CDT... AT 223 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ACROSS MUCH OF SANTA ROSA COUNTY AND WAS MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WHITFIELD... PINE LEVEL... WHITING FIELD... ROEVILLE... POINT BAKER... PEA RIDGE... MULAT... FLORIDATOWN... PACE... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 19 AND 38. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Sep 3, 3:13 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 313 PM CDT TUE SEP 3 2013 MSZ075-076-032115- PERRY MS-GREENE MS- 313 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN PERRY AND WESTERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 415 PM CDT... AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES WEST OF LEAKESVILLE...OR 7 MILES NORTHEAST OF MCLAIN...AND MOVING SOUTHWEST NEAR 5 MPH. * LOCATIONS IMPACTED INCLUDE... MCLAIN... BEAUMONT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 3:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 326 PM CDT TUE SEP 3 2013 ALZ062-064-FLZ001>004-032130- INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-UPPER BALDWIN AL- COASTAL ESCAMBIA FL-SANTA ROSA FL-LOWER BALDWIN AL- 326 PM CDT TUE SEP 3 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...WESTERN SANTA ROSA AND NORTHERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 430 PM CDT... AT 321 PM CDT...A LINE OF STRONG THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF BAY MINETTE TO 6 MILES NORTH OF PACE...AND MOVING SOUTHWEST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... MOLINO... GONZALEZ... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 3:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 347 PM CDT TUE SEP 3 2013 ALZ064-032115- LOWER BALDWIN AL- 347 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 339 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROBERTSDALE... OR 2 MILES EAST OF SILVERHILL...AND DRIFTING SOUTH TO SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... SILVERHILL... ROBERTSDALE... LOXLEY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 3:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 357 PM CDT TUE SEP 3 2013 ALZ052-032200- WASHINGTON AL- 357 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 500 PM CDT... AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF CHATOM...OR 5 MILES EAST OF TIBBIE...AND WAS DRIFTING SLOWLY SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... WAGARVILLE... VINEGAR BEND... TIBBIE... MCINTOSH... CHATOM... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Sep 3, 4:09 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 409 PM CDT TUE SEP 3 2013 ALZ061>064-032215- UPPER BALDWIN AL-LOWER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL- 409 PM CDT TUE SEP 3 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN AND CENTRAL MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 515 PM CDT... AT 402 PM CDT...STRONG THUNDERSTORMS WERE DEVELOPING OVER CENTRAL MOBILE COUNTY WHERE TOW THUNDERSTORM OUTFLOW BOUNDARIES WERE COLLIDING * LOCATIONS IMPACTED INCLUDE... REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE... DOWNTOWN MOBILE... TILLMANS CORNER... THEODORE... SEMMES... SATSUMA... SARALAND... PRICHARD... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 47. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 24. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. ALSO THESE STORMS ARE CAPABLE OF PRODUCING RAINFALL RATES OF 3.5 TO 4.5 INCHES PER HOUR. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 2:13 PM CDT | Areal Flood Advisory | MOB | Covington | 2 hr |
| Sep 3, 3:21 PM CDT | Areal Flood Advisory | MOB | Escambia | 114 min |
| Sep 3, 3:42 PM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia | 3 hr |
| Sep 3, 4:04 PM CDT | Special Marine Warning | MOB | 86 min | |
| Sep 3, 4:22 PM CDT | Areal Flood Advisory | MOB | Mobile | 113 min |
| Sep 3, 4:34 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 41 min |
| Sep 3, 4:38 PM CDT | Flash Flood Warning | MOB | Mobile | 2 hr |
| Sep 3, 4:48 PM CDT | Areal Flood Advisory | MOB | Baldwin | 117 min |
| Sep 3, 5:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Sep 3, 6:08 PM CDT | Special Marine Warning | MOB | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.